Header menu link for other important links
X
Bohr-Type Inequalities for Harmonic Mappings with a Multiple Zero at the Origin
Huang Y., Liu M.-S.,
Published in Springer Nature
2021
Volume: 18
   
Issue: 2
Abstract
In this paper, we first determine Bohr’s inequality for the class of harmonic mappings f= h+ g¯ in the unit disk D, where either both h(z)=∑n=0∞apn+mzpn+m and g(z)=∑n=0∞bpn+mzpn+m are analytic and bounded in D, or satisfies the condition | g′(z) | ≤ d| h′(z) | in D\ 0 for some d∈ [0 , 1] and h is bounded. In particular, we obtain Bohr’s inequality for the class of harmonic p-symmetric mappings. Also, we investigate the Bohr-type inequalities of harmonic mappings with a multiple zero at the origin and that most of results are proved to be sharp. © 2021, The Author(s), under exclusive licence to Springer Nature Switzerland AG part of Springer Nature.
About the journal
JournalData powered by TypesetMediterranean Journal of Mathematics
PublisherData powered by TypesetSpringer Nature
Open AccessNo